Vol 62, No 5 (2005)
Other
Published online: 2005-12-12
Submitted: 2012-12-28
Get Citation

Repeated administration of t-PA and abciximab in a patient with anterior myocardial infarction - a case report

Sławomir Dobrzycki, Marek Rewicki, Jerzy Żuk, Kamil Gugała, Hanna Bachórzewska-Gajewska
Kardiol Pol 2005;62(5):462-466.
Vol 62, No 5 (2005)
Other
Published online: 2005-12-12
Submitted: 2012-12-28

Abstract

Repeated administration of t-PA and abciximab in a patient with anterior myocardial infarction - a case report: A case of a 40-year-old male with acute anterior myocardial infarction (MI) is presented. Due to the angiographic equipment failure, the patient did not undergo primary angioplasty and received heparin and 100 mg of t-PA. This treatment was associated with clinical and ECG signs of reperfusion, however, 30 minutes after completion of t-PA infusion, the patient developed clinical and ECG signs of re-occlusion. The decision was made to transfer the patient to a catheterisation laboratory for further invasive treatment, however, it was located 200 km from our centre. Because of that, the patient received another dose of 50 mg of t-PA and abciximab before transportaion. Further course was uncomplicated and the patient underwent successful stent implantation in the other centre.

Abstract

Repeated administration of t-PA and abciximab in a patient with anterior myocardial infarction - a case report: A case of a 40-year-old male with acute anterior myocardial infarction (MI) is presented. Due to the angiographic equipment failure, the patient did not undergo primary angioplasty and received heparin and 100 mg of t-PA. This treatment was associated with clinical and ECG signs of reperfusion, however, 30 minutes after completion of t-PA infusion, the patient developed clinical and ECG signs of re-occlusion. The decision was made to transfer the patient to a catheterisation laboratory for further invasive treatment, however, it was located 200 km from our centre. Because of that, the patient received another dose of 50 mg of t-PA and abciximab before transportaion. Further course was uncomplicated and the patient underwent successful stent implantation in the other centre.
Get Citation

Keywords

acute myocardial infarction - repeated t-pa - abciximab - transportation

About this article
Title

Repeated administration of t-PA and abciximab in a patient with anterior myocardial infarction - a case report

Journal

Kardiologia Polska (Polish Heart Journal)

Issue

Vol 62, No 5 (2005)

Pages

462-466

Published online

2005-12-12

Bibliographic record

Kardiol Pol 2005;62(5):462-466.

Keywords

acute myocardial infarction - repeated t-pa - abciximab - transportation

Authors

Sławomir Dobrzycki
Marek Rewicki
Jerzy Żuk
Kamil Gugała
Hanna Bachórzewska-Gajewska

Important: This website uses cookies. More >>

The cookies allow us to identify your computer and find out details about your last visit. They remembering whether you've visited the site before, so that you remain logged in - or to help us work out how many new website visitors we get each month. Most internet browsers accept cookies automatically, but you can change the settings of your browser to erase cookies or prevent automatic acceptance if you prefer.

By "Via Medica sp. z o.o." sp.k., Świętokrzyska 73 street, 80–180 Gdańsk, Poland

tel.:+48 58 320 94 94, faks:+48 58 320 94 60, e-mail: viamedica@viamedica.pl